Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 1, Issue 3, Part A (2015)

On the negative pell equation y2 = 105 x2- 5

Author(s)
M. A. Gopalan, S. Vidhyalakshmi, T. Geetha, Kalaimathi
Abstract
The negative pell equation represented by the binary quadratic equation is analysed for its non-zero distinct integer solutions. A few interesting relations among the solutions are presented. Employing the solutions of the equation under consideration, the integer solutions for a few choices of hyperbola and parabola are obtained.
Pages: 09-10  |  634 Views  13 Downloads
How to cite this article:
M. A. Gopalan, S. Vidhyalakshmi, T. Geetha, Kalaimathi. On the negative pell equation y2 = 105 x2- 5. Int J Appl Res 2015;1(3):09-10.
Call for book chapter
International Journal of Applied Research